Efficient liability rules for multi-party accidents with moral hazard

U. Hege, E. Feess

Research output: Contribution to journalArticleScientificpeer-review

286 Downloads (Pure)
Original languageEnglish
Pages (from-to)422-450
Number of pages28
JournalJournal of Institutional and Theoretical Economics
Volume154
Issue number2
Publication statusPublished - 1998

Cite this

@article{e216300c126c4e48ad1f20a58f7f94cd,
title = "Efficient liability rules for multi-party accidents with moral hazard",
author = "U. Hege and E. Feess",
note = "Pagination: 28",
year = "1998",
language = "English",
volume = "154",
pages = "422--450",
journal = "Journal of Institutional and Theoretical Economics",
issn = "0932-4569",
publisher = "JCB Mohr",
number = "2",

}

Efficient liability rules for multi-party accidents with moral hazard. / Hege, U.; Feess, E.

In: Journal of Institutional and Theoretical Economics, Vol. 154, No. 2, 1998, p. 422-450.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Efficient liability rules for multi-party accidents with moral hazard

AU - Hege, U.

AU - Feess, E.

N1 - Pagination: 28

PY - 1998

Y1 - 1998

M3 - Article

VL - 154

SP - 422

EP - 450

JO - Journal of Institutional and Theoretical Economics

JF - Journal of Institutional and Theoretical Economics

SN - 0932-4569

IS - 2

ER -